# SDR SWAA2016100508460

- Difficulty date: September 26, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 42,435 hours, 24,656 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: 115A2930
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING 6 FLAP TRACK TRAILING EDGE PANEL CLIP ANGLE CRACKED ON SUPPORT AT OUTBOARD END OF TOP OF WING, RSS. 280, 33".  R & R THE ANGLE IAW SRM & DWG.
